Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1983, Volume 51, Issue 2

Consistent Estimation of Minimal Subset Dimension<367:CEOMSD>2.0.CO;2-M
p. 367-376

R. Kohn

For a general parametric model we consider the problem of consistently estimating that permissible subset of the parameter space that contains the true parameter point and has smallest dimension. The subset selection is done by means of a model selection criterion of the form used by Akaike [2, 3] and Hannan [5]. Properties of the parameter estimates are discussed and a two step estimation technique is given. The theory is then applied to the logistic regression model.

Log In To View Full Content